# SDR MWEA020470

- Difficulty date: July 30, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 39,223 hours, 41,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 59100821
- Condition: Cracked
- Location: Aft Side Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER PCI 9274 FOUND SMALL SKIN CRACK INTO DOOR STOP ADJUST HOLE ON AFT SIDE OF DOOR 3RD HOLE FROM THE TOP (MARKED).  --  FABRICATED AND INSTALLED DOUBLER.
